# SDR YENA2021032400185

- Difficulty date: March 20, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N187JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 009
- Aircraft time: 40,542 hours, 26,407 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK DISCOVERED AT RIB 10 AND SPAR II LOWER SKIN RH WING L=1.375""; (REF TOMX NR 00055) ACCOMPLISHED REPAIR IAW EMBRAER ETD2021-190-006388 REV. C, TOMX ETI 190-21-623 REV 3, AND JETBLUE EC E21-282-01. MAJOR REPAIR.
